# SDR HNAA2012011300472

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 66,187 hours, 75,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 2AC EMERGENCY CEILING LIGHT IS INOPERATIVE.  R & R BULB. OPS CHECKED GOOD.
